Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
The fattened Davis complex and weighted $L^2$–(co)homology of Coxeter groups

Wiktor J Mogilski

Algebraic & Geometric Topology 16 (2016) 2067–2105
Abstract

This article consists of two parts. First, we propose a program to compute the weighted L2–(co)homology of the Davis complex by considering a thickened version of this complex. The program proves especially successful provided that the weighted L2–(co)homology of certain infinite special subgroups of the corresponding Coxeter group vanishes in low dimensions. We then use our complex to perform computations for many examples of Coxeter groups. Second, we prove the weighted Singer conjecture for Coxeter groups in dimension three under the assumption that the nerve of the Coxeter group is not dual to a hyperbolic simplex, and in dimension four under the assumption that the nerve is a flag complex. We then prove a general version of the conjecture in dimension four where the nerve of the Coxeter group is assumed to be a flag triangulation of a 3–manifold.

Keywords
weighted L^2 cohomology, fattened Davis complex, Coxeter groups, Singer conjecture
Mathematical Subject Classification 2010
Primary: 20F55
Secondary: 20F65, 53C23, 57M07, 58J22, 46L10
References
Publication
Received: 24 March 2015
Revised: 27 October 2015
Accepted: 12 November 2015
Published: 12 September 2016
Authors
Wiktor J Mogilski
Department of Mathematical Sciences
Binghamton University
PO Box 6000
Binghamton, NY 13902-6000
USA